# SDR SWI2025F01589

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FS 280.0 LBL 9 TO RBL 9 COCKPIT FLOOR PNL SUPPORT HAS CORROSION CAMP # 30706947  (C-CHECK RO 11/22/2025)INSTALLED NEW FLOOR SUPPORT AT FS 280.00 BETWEEN RBL9 AND LBL9 REF CRJ 700 SRM 51-42-06-001-001-A01 REVISION 38: JUL 25/2020, CRJ 700 SRM 51-42-21-001-001-A01, DWG NO CC670-33052 REV -G AND DWG NO CC670-34010 REV -K.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
